# SDR DHL2004745543

- Difficulty date: August 7, 2004
- Submitted: August 11, 2004
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, NR 5 SLAT ACTUATOR ROD END O/B RIB IS CRACKED.  REMOVED & REPLACED DAMAGED RIB 65-17276-9 PO 4175196 IAW 727 SRM 51-30-2 ON NR 5 SLAT O/B RIB.
